# SDR 2003F00288

- Difficulty date: December 17, 2002
- Submitted: May 21, 2003
- Operation: Air carrier
- Aircraft: N601VH
- Make and model: Cndair CL6002B16
- Aircraft serial: 5043
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 601577889
- Condition: Intermittent
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE GEAR FAILED TO PROPERLY RETRACT AFTER NORMAL TAKEOFF.  GEAR HANDLE FLASHING LIGHT REMAINED ILLUMINATED AND NOSE GEAR DOOR REMAINED OPEN.  GEAR SELECTED DOWN, GEAR LOWERED AND EXTENDED NORMALLY WITH PROPER DOWN AND LOCK INDICATION.  NOSE GEAR WOW HARNESS WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE.  (M)
